About the Journal

The Journal of the Assam Academy of Mathematics (JAAM) (Print ISSN 2229-3884) is the flagship journal of the Assam Academy of Mathematics and publishes original research articles as well as well-written expository papers on all branches of pure and applied mathematics. Prof. Anupam Saikia is the Editor-in-Chief of the journal with several Associate Editors from a diverse mathematical background.

Assam Academy of Mathematics (অসম গণিত শিক্ষায়তন), a non-profit Academic Voluntary organization was established on 18th July, 1986 to promote and popularize mathematics study and research in Assam. Since inception, the Academy has been publishing a quarterly bilingual (Assamese and English) popular magazine on Mathematics named Ganit Bikash, popular mathematics books in Assamese, etc. It is also organizing Mathematics Olympiad to spot young mathematical talents of the state and academic programmes across the State in fulfillment of the aims and objectives of the organization.


Current Issue

Vol. 13 (2023)
Published: 31-12-2023
View All Issues